Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 27, NWS Lincoln, IL

June 8, 2008Jasper County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 8, 2008, 12:01 AM CDT for Jasper County, Illinois. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2008, 12:01 AM CDT (05:01 UTC)
Expired
Jun 8, 2008, 6:00 PM CDT
In force
18 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 84 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3334 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 080503
FFWILX
ILC079-081100-
/O.NEW.KILX.FF.W.0027.080608T0501Z-080608T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1201 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 600 AM CDT.

* AT 1153 PM CDT...THE EMBARRAS RIVER AT STE. MARIE HAD RISEN TO
  27.5 FEET. THE RIVER IS STILL RISING...AND LEVEE FAILURES ARE
  IMMINENT NEAR THE RIVER.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE SITES NEAR
THE BASIN OF THE EMBARRAS RIVER AS WELL AS...STE. MARIE...WEST
LIBERTY AND WILLOW HILL.

RESIDENTS IN THESE AREAS SHOULD PREPARE FOR RAPIDLY RISING
WATER.

REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 3904 8813 3904 8796 3886 8796 3886 8812
TIME...MOT...LOC 0501Z 180DEG 0KT 3893 8803

$$

CHURCHILL
2 follow-up statements
000 
WGUS53 KILX 081055
FFWILX
ILC079-081700-
/O.EXT.KILX.FF.W.0027.000000T0000Z-080608T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
552 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL NOON CDT.

* AT 549 AM CDT...THE JASPER COUNTY SHERIFFS OFFICE REPORTED FLASH
  FLOODING OCCURRED EARLIER THIS MORNING FROM A LEVEE BREAK
  SOUTHEAST OF STE MARIE. WATER LEVELS ALONG THE EMBARRAS RIVER
  CONTINUE AT RECORD LEVELS THIS MORNING...AND THE THREAT REMAINS
  OF ADDITIONAL LEVEE FAILURES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...STE. MARIE...
WEST LIBERTY AND WILLOW HILL.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE TO HIGHER
GROUND.

REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 3904 8813 3904 8796 3886 8796 3886 8812
TIME...MOT...LOC 1052Z 180DEG 0KT 3893 8803

$$

CHURCHILL
000 
WGUS53 KILX 081637
FFWILX
ILC079-082300-
/O.EXT.KILX.FF.W.0027.000000T0000Z-080608T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1134 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 600 PM CDT SUNDAY.

* AT 1120 AM CDT...THE JASPER COUNTY SHERIFFS OFFICE REPORTED FLASH
  FLOODING OCCURRED EARLIER THIS MORNING FROM A LEVEE BREAK
  SOUTHEAST OF STE MARIE. WATER LEVELS ALONG THE EMBARRAS RIVER
  CONTINUE AT RECORD LEVELS THIS MORNING...AND THE THREAT REMAINS
  FOR ADDITIONAL LEVEE FAILURES.

SOME LOCATIONS THAT WILL CONTINUE TO EXPERIENCE FLOODING INCLUDE...
STE. MARIE...WEST LIBERTY AND WILLOW HILL.

THE COMBINATION OF RUNOFF FROM HEAVY RAINFALL FRIDAY NIGHT AND SATURDAY
MORNING AND THE LEVEE BREAK JUST SOUTHEAST OF STE MARIE EARLIER TODAY 
WILL CONTINUE TO CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY 
ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE TO HIGHER
GROUND.

REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 3904 8813 3904 8796 3886 8796 3886 8812
TIME...MOT...LOC 1634Z 180DEG 0KT 3893 8803

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 8:30 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 7, 8:30 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT SAT JUN 7 2008

.DISCUSSION...
ISSUED 830 PM CDT SAT JUN 7 2008

CONVECTION FROM EARLIER TODAY HAS LIFTED WELL NORTH OF THE AREA
THIS EVENING...LEAVING BEHIND MOSTLY CLEAR CONDITIONS. WITH A
FRONTAL BOUNDARY REMAINING NEARLY STATIONARY FROM SOUTHERN
WISCONSIN SOUTHWESTWARD ACROSS CENTRAL ILLINOIS...THE PRIMARY
FOCUS FOR ADDITIONAL STORMS WILL REMAIN WELL TO THE W/NW
THROUGHOUT THE NIGHT. WILL MAINTAIN SLIGHT CHANCE POPS IN THE
GALESBURG AND PEORIA AREA...WITH DRY CONDITIONS ELSEWHERE.
OVERNIGHT LOWS WILL BE QUITE WARM...WITH READINGS LIKELY NOT
DROPPING OUT OF THE 70S. CURRENT ZONE PACKAGE IS IN GOOD
SHAPE...BUT HAVE SENT OUT AN UPDATE TO REMOVE TORNADO WATCH
WORDING FOR THE FAR NORTH.

BARNES
&&

.AVIATION...
ISSUED 647 PM CDT SAT JUN 7 2008

FRONTAL BOUNDARY WILL REMAIN DRAPED WELL NORTH AND WEST OF THE
AREA THROUGH THE 00Z TAF PERIOD. THIS WILL KEEP THE PRIMARY FOCUS FOR
CONVECTION AWAY FROM THE TAF SITES...AT LEAST THROUGH SUNDAY EVENING.
AFTER THE DIURNAL CU FADES AWAY IN THE NEXT COUPLE OF HOURS...SKIES
WILL BE MOSTLY CLEAR FOR THE BALANCE OF THE NIGHT. MAY SEE AN
INCREASE IN MID-LEVEL CLOUDINESS WELL AFTER MIDNIGHT ACROSS THE
NORTHWEST...ESPECIALLY AT KPIA. WILL INCLUDE BKN080 AND VCSH AFTER
09Z TO COVER THIS. FURTHER EAST AND SOUTH...CONDITIONS WILL REMAIN
MOSTLY CLEAR AND DRY. GUSTY SOUTHWESTERLY WINDS WILL DIMINISH
SOMEWHAT AFTER SUNSET...BUT WILL PICK UP AGAIN SUNDAY MORNING
AFTER 14Z.

BARNES
&&

.PREV DISCUSSION...
ISSUED 215 PM CDT SAT JUN 7 2008

SIGNIFICANT FLOODING EVENT ONGOING ACROSS PARTS OF EAST CENTRAL
AND SOUTHEAST ILLINOIS WITH AREAS AROUND THE I-70 CORRIDOR HIT
THE HARDEST WITH REPORTS OF FRM 6 TO 9 INCHES OF RAIN SINCE LATE
YSTDY. MCS WHICH PRODUCED THE FLOODING RAINS LAST NIGHT AND THIS
MRNG HAS SHIFTED NORTH AND EAST OUT OF THE AREA WITH ISOLD CELLS
DVLPG IN THE WARM AND HUMID AIR MASS. STILL SEE SOME SIG FEEDBACK
PROBLEMS AGAIN WITH THE GFS WITH THE FRONTAL BOUNDARY APPRCHG OUR
AREA LATE SUNDAY NIGHT AND MONDAY...SO HAVE LEANED A BIT MORE IN
THE NAM-WRFS DIRECTION WITH THIS FCST PACKAGE.

SHORT TERM...TONIGHT THROUGH TUESDAY
ACTIVE WX PATTERN TO CONTINUE ACRS THE AREA...ESPECIALLY WITH THE
FRONTAL BOUNDARY FORECAST SHIFT INTO CNTRL IL ON MONDAY. SCATTERED
STORMS THAT DO DEVELOP IN THE USTABLE AIR MASS THIS AFTN SHOULD GRDLY
DISSIPATE/LIFT NORTHEAST THIS EVENING WITH THE MAIN FOCUS FOR ORGANIZED
STORMS SHIFTING TO OUR NORTHWEST...CLOSER TO THE FRONT.

WEATHER WATCH #479 IN EFFECT UNTIL 800 PM CDT. WILL CARRY AN EVE
MENTION OF STORMS ACRS THE NORTH HALF AND THEN AS MENTIONED ABOVE...
EXPECT THE FOCUS TO SHIFT NORTH LATER IN THE EVENING. MAIN LOW
LEVEL JET/850 MB THETA-E ADVECTION TO OUR NORTH AND WEST TNT
CLOSER TO THE LOW LVL FOCUSING MECHANISM. WE HAD SLIGHT CHANCES
HOLDING IN THE NW FOR LATE TNT AND WITH THAT AREA BEING CLOSER TO
THE EXPECTED CONVECTION OVERNIGHT...WL CONTINUE TO HOLD ONTO THE
LOWER POPS.

ANOTHER VERY WARM AND HUMID DAY IN STORE FOR THE AREA ON SUNDAY
WITH THE FRONTAL BOUNDARY TO OUR NORTHWEST SHIFTING VERY SLOWLY
SE ALONG WITH THE CONVECTION CHANCES. IT APPEARS OUR BEST THREAT
FOR ORGANZIED CONVECTION...INCLUDING HEAVY RAINFALL...WL OCCUR
LATE SUNDAY NIGHT INTO MONDAY AS THE BEST UPPER LEVEL LIFT COINCIDES
WITH THE BETTER INSTABILITY AND LOW LVL FORCING. COULD BE AN
ADDITIONAL 1 TO 2 INCHES OF RAIN ACRS CENTRAL AND EASTERN
ILLINOIS...ESPECIALLY MONDAY AS THE FRONTAL BOUNDARY EDGES
SOUTHEAST ACRS THE AREA. THE FRONT SHOULD PUSH JUST TO OUR EAST
AND SOUTH EITHER LATE MONDAY NIGHT OR TUESDAY WITH POPS GRDLY
LOWERING FROM NW TO SE BUT STILL IN THE MENTIONABLE AREA DUE TO
THE UNCERTAINTY OF THE EXACT FRONTAL POSITION BY TUE MRNG.

LONG TERM...WEDNESDAY THROUGH SATURDAY
MEDIUM RANGE MODELS SUGGEST UPPER LEVEL RIDGING TO BUILD AGAIN
ACRS THE REGION DURING THIS PERIOD WITH THE NEXT SHORTWAVE OF
NOTE TO AFFECT OUR AREA EITHER LATE THURSDAY OR FRIDAY. LATEST
ECMWF SUGGESTS A MUCH SLOWER SOLUTION TO THE FRONTAL BOUNDARY
WHICH MAY HOLD CONVECTION CHANCES OFF ANOTHER DAY...BUT FOR NOW...
WL CONTINUE WITH PREVIOUS TRENDS OF INTRODUCING POPS LATE THU
INTO FRIDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR ILZ051.

&&
Hazardous weather outlook, Jun 7, 3:21 PM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SAT JUN 7 2008

ILZ027>031-037-038-043-081100-
DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
321 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THIS
AFTERNOON MAINLY FROM I-74 NORTH. AN ISOLATED SEVERE STORM WILL BE
POSSIBLE THROUGH 8 PM NORTH OF PEORIA...WITH THE PRIMARY THREAT
BEING STRONG WINDS...HEAVY RAINS...FREQUENT LIGHTNING AND HAIL.
MOST OF THE THUNDERSTORM ACTIVITY WILL SHIFT NORTH OF THE REGION
AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS BEGINNING SUNDAY NIGHT AND
EXTENDING UNTIL MONDAY NIGHT. THERE IS A RISK FOR SOME OF THE STORMS
TO BE SEVERE AND PRODUCE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED
TORNADO MAY BE POSSIBLE MONDAY AFTERNOON. STAY TUNED FOR LATER
FORECASTS AS THIS EVENT BECOMES BETTER DEFINED.

ANOTHER COLD FRONT WILL MOVE INTO THE AREA AND BRING A CHANCE FOR
THUNDERSTORMS FROM THURSDAY AFTERNOON THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

ILZ036-040>042-047>050-052-053-081100-
CASS-CHRISTIAN-FULTON-LOGAN-MACON-MASON-MENARD-MORGAN-SCHUYLER-
SCOTT-
321 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH 8 PM. THUNDERSTORMS
ARE EXPECTED TO SHIFT NORTH OF THE AREA THIS EVENING.

RIVER FLOODING IS EXPECTED TO CONTINUE ALONG THE SANGAMON RIVER BASIN
AND ALONG THE ILLINOIS RIVER BASIN DOWNSTREAM OF PEORIA FOR THE
NEXT COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT.
THERE IS A RISK FOR SOME OF THE STORMS TO BE SEVERE AND PRODUCE
DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO MAY BE POSSIBLE
MONDAY AFTERNOON. STAY TUNED FOR LATER FORECASTS AS THIS EVENT
BECOMES BETTER DEFINED.

ANOTHER COLD FRONT WILL MOVE INTO THE AREA AND BRING A CHANCE FOR
THUNDERSTORMS FROM THURSDAY AFTERNOON THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

ILZ051-081100-
SANGAMON-
321 PM CDT SAT JUN 7 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS COULD DEVELOP THROUGH 8 PM. THE
THUNDERSTORMS ARE EXPECTED TO SHIFT NORTH OF THE AREA THIS
EVENING.

RIVER FLOODING IS EXPECTED TO CONTINUE ALONG THE SANGAMON AND
ILLINOIS RIVER BASINS FOR THE NEXT COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT.
THERE IS A RISK FOR SOME OF THE STORMS TO BE SEVERE AND PRODUCE
DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO MAY BE POSSIBLE
MONDAY AFTERNOON. STAY TUNED FOR LATER FORECASTS AS THIS EVENT
BECOMES BETTER DEFINED.

ANOTHER COLD FRONT WILL MOVE INTO THE AREA AND BRING A CHANCE FOR
THUNDERSTORMS FROM THURSDAY AFTERNOON THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

ILZ044>046-054>057-081100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION-
321 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

CONSIDERABLE RUNOFF WILL CONTINUE THE FLOOD THREAT INTO THIS
EVENING. ANY ADDITIONAL THUNDERSTORM ACTIVITY TODAY WILL BE SPOTTY
AND WILL MAKE LITTLE ADDITIONAL CONTRIBUTION TO THE FLOODING
SITUATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT.
THERE IS A RISK FOR SOME OF THE STORMS TO BE SEVERE AND PRODUCE
DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO MAY BE POSSIBLE
MONDAY AFTERNOON. STAY TUNED FOR LATER FORECASTS AS THIS EVENT
BECOMES BETTER DEFINED.

ANOTHER COLD FRONT WILL MOVE INTO THE AREA AND BRING A CHANCE FOR
THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

ILZ061>063-066>068-071>073-081100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
SHELBY-
321 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

CONSIDERABLE RUNOFF WILL CONTINUE THE FLOOD THREAT INTO THIS
EVENING. ANY ADDITIONAL THUNDERSTORM ACTIVITY TODAY WILL BE SPOTTY
AND WILL MAKE LITTLE ADDITIONAL CONTRIBUTION TO THE FLOODING
SITUATION.

RIVER FLOODING WILL BE COMMON ALONG THE WABASH...LITTLE WABASH...AND
EMBARRAS RIVERS FOR THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT.
THERE IS A RISK FOR SOME OF THE STORMS TO BE SEVERE AND PRODUCE
DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO MAY BE POSSIBLE
MONDAY AFTERNOON. STAY TUNED FOR LATER FORECASTS AS THIS EVENT
BECOMES BETTER DEFINED.

ANOTHER COLD FRONT WILL MOVE INTO THE AREA AND BRING A CHANCE FOR
THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

KH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:38 PM CDTAreal Flood WarningILXSangamon50 hr
Jun 8, 3:34 PM CDTFlash Flood WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more38 hr

Nearby

Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.